MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80C275
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a precice nail was implanted in (b)(6) on a stature patient.His right side lengthened but the left nail did not.The patient lost faith in his original surgeon, so he came to (b)(6) to have dr.(b)(6) swap out the nail.The nail did work on the back table with a fast distractor, but (b)(6) still wanted us to swap it.
 
Additional Manufacturer Narrative
The investigation revealed a complaint reporting that a precice nail did not work post implantation.The nail involved in the event was received by manufacturer for investigation.The nail was removed and tested where it was able to distract.No additional information has been provided.Specified regulatory reporting has been completed.A review of device history record for the nail confirmed no deviations in the manufacturing process and that the finished product met all required quality inspections.The nail was tested according to production standards where it was able to pass all acceptance criteria, indicating that the nail is fully functioning.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
valley forge business center
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
valley forge business center
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
valley forge business center
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25306652
Report Number3006179046-2026-00107
Device Sequence Number18468263
Product Code HSB
UDI-Device Identifier00812258020460
UDI-Public812258020460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80C275
Device Lot Number4032603
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown